# SDR 0000566740

- Difficulty date: February 16, 2000
- Submitted: March 8, 2000
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 49,473 hours, 11,102 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1105 - 1165
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON MAIN DECK TRACK UPPER CHORD, HORIZONTAL FLANGE.  REPAIRED PER EA67-173701.
